SVRA

Heacock Classic "Gold Cup" Historic Races

Provisional Schedule

Endurance Series

Virginia International Raceway, Alton, Va September 24-27, 2020 **Sprint Series**

SVRA

1/10/20

Full-Course Configuration: 3.27 miles

3:00pm—6:00pm Registration

5:00pm – 7:00pm Facility Access (Approx. time)

Staging will begin across from registration, once load-in begins, continue past registration, turn right, go to grass lot and look for staging FLAGS:

RED FLAG: Tractor trailers/RV tow haulers

BLUE FLAG: Pull-along trailers YELLOW FLAG: Garage tenants

Trans Am will stage in the south paddock

Thursday, September. 24

7:00am—5:00pm Registration

7:30am Test Day Drivers Mtg.-Pit Suite Mtg. Room (under garages) 7:00am—5:00pm Tech Inspection-Test Day/DOP/TOP Participants

plan Tech by 3:00pm. After 3pm, priority to 1st 4 Run Groups of Friday Schedule.

8:00am—5:00pm TEST DAY/DOP/TOP

Friday, September 25

7:00am--5:00pm Registration 7:00am--5:00pm Tech Inspection

7:30am Drivers' Meeting – Victory Circle
(NOT REQUIRED IF ATTENDED THURSDAY'S MTG)

ice ice
ina
100
ice
ice
ice
ifying 1
ice
ice

11:20am TA2 Practice 30min 11:50am TA/XGT/SGT/GT Practice 30min

12:20pm—1:20pm LUNCH BREAK Alfa Romeo Hot Laps – From South Paddock

1:20pm	Group 10	Qualifying 1
1:45pm	Groups 8, 12b	Qualifying 1
2:10pm	Groups 3, 4, 5b	Qualifying 1
2:35pm	Pro-Am	Practice
3:05pm	Groups 1, 2	Qualifying 1
3:30pm	IGT	Qualifying 2
3:55pm	Groups 5a, 7, 9, 11	Qualifying 1
4:20pm	Groups 6, 12a	Qualifying 1
4:45pm	Miata Heritage Cup	Qualifying 1
5:10pm	TA2	Qualifying 20min
5:30pm	TA/XGT/SGT/GT	Qualifying 40min
6:10pm	End of on-track activities	

5:30pm VROC Charity Pro Am dinner at the Gallery (Cash bar at 5:00, Dinner at 5:30)

Saturday, September 26

7:30am—3:00pm Registration 8:00am—11:00am Tech Inspection

10:00am HAGERTY Show & Shine at the Gallery

8:00am Groups 6, 12a Qualifying 2 8:20am Groups 3, 4, 5b Qualifying 2 8:40am Groups 8, 12b Qualifying 2 9:00am Group 10 Qualifying 2

Saturday, cont.

9:20am	Groups 1, 2	Qualifying 2
9:40am	Miata Heritage Cup	Qualifying 2
10:00am	IGT	Feature Race 1
10:20am	Groups 5a, 7, 9, 11	Qualifying 2
10:40am	TA/XGT/SGT/GT	Feature Race 75min
10:30 VROC Charity Pro Am Autograph Session – Tech Garage		

11:55am—12:55pm LUNCH BREAK Alfa Romeo Hot Laps/Track Touring/Car Show Parade Laps – From South Paddock

11:55 – 12:25pm VROC Charity Pro Am Fan Walk – Pit Lane

12:30pm – 12:3	oupm Driver Introduction/N	National Anthem
1:00pm	VROC Charity Pro Am	Feature Race 50m
2:20pm	Groups1, 2	Feature Race 1**
2:45pm	Groups 8, 12b	Feature Race 1**
3:10pm	Groups 3, 4, 5b	Feature Race 1**
3:35pm	Groups 10, IGT	Feature Race 1**
4:00pm	Groups 5a, 7, 9, 11	Feature Race 1**
4:25pm	Groups 6, 12a	Feature Race 1**
4:50pm	Miata Heritage Cup	Feature Race 1
5:15pm	TA2	Feature Race 75min
C-20	T., 1 - C 41-	

6:30pm End of on-track

Sunday, September 27

8:00am—12 noon Registration

7:50am 8:00am—9:00am End# 1	ALL ENDURO CARS ON GRID	
8:00am—9:00am	Vintage/Classic Enduro	60 min.
End# 1	(Groups 1, 2, 3, 4, 5b, 6b, 8, 12b)	1 pit stop

9:05am	Group 10	Feature Race 2
9:35am	Groups 5a, 7, 9, 11	Feature Race 2**
10:05am	Miata Heritage Cup	Feature Race 2
10:35am	IGT	Feature Race 2
11:05am	Groups 3, 4, 5b	Feature Race 2**
11:35am	Groups 6, 12a	Feature Race 2**

12:05pm—1:05pm LUNCH with QUIET HOUR Alfa Romeo Hot Laps/Track Touring – From South Paddock

1:03pm	EL VA Reunion	reature Race
1:35pm	Groups 1, 2	Feature Race 2**
1:55pm	ALL ENDURO CA	RS ON GRID
2:05pm—3:	35pm Historic/GTP/GT	Enduro 90 min.
End # 2	(Groups 5a, 6a, 7, 9, 10	, 11, 12a, IGT) 2 pit stops

3:40pm Groups 8, 12b Feature Race 2**
4:10pm End of on track activities

RACE & RUN GROUPS—VIR

SVRA Groups 1, 2 SVRA Groups 3, 4, 5b SVRA Groups 8, 12b SVRA Groups 5a, 7, 9, 11 International GT

SVRA Groups 5a, 7, 9, 11

Trans Am Series

Group Splits: 5a (BSR, S2, VS2) 5b (FM1, FM2, WSR) 6a (AP) 6b (AS, BP, TA)

THERE WILL BE SEPARATE PODIUMS FOR RACES CONTAINING COMBINED GROUPS

** Split start--2 Pace Cars--if deemed necessary Run Groups are Subject to Change based on Entries.